Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zariski dense surface subgroups in $\mathrm{SL}(3,{\bf Z})$

Darren D Long, Alan W Reid and Morwen Thistlethwaite

Geometry & Topology 15 (2011) 1–9
Abstract

We exhibit an infinite family of Zariski dense surface groups of fixed genus inside SL(3,Z).

Keywords
Zariski dense, surface subgroup
Mathematical Subject Classification 2010
Primary: 22E40, 20H10
References
Publication
Received: 22 May 2010
Revised: 28 September 2010
Accepted: 8 November 2010
Published: 5 January 2011
Proposed: Danny Calegari
Seconded: Benson Farb, Leonid Polterovich
Authors
Darren D Long
Department of Mathematics
University of California, Santa Barbara
Santa Barbara CA 93106
USA
http://math.ucsb.edu/~long
Alan W Reid
Department of Mathematics
University of Texas
Austin TX 78712
USA
http://www.ma.utexas.edu/users/areid/
Morwen Thistlethwaite
Department of Mathematics
University of Tennessee
Knoxville TN 37996
USA
http://www.math.utk.edu/~morwen